Alert archive / Kentucky / Wind Advisories in 2010
Wind Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Oct 25, 2010, 12:56 PM CDT for 4 states. It took effect at Oct 26, 2010, 12:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 12:56 PM CDT (17:56 UTC)
- In effect from
- Oct 26, 2010, 12:00 AM CDT
- Expired
- Oct 26, 2010, 10:58 AM CDT
- In force
- 11 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948 WWUS73 KPAH 251756 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1256 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY... .SURFACE WINDS WILL INCREASE SIGNIFICANTLY TONIGHT INTO TUESDAY IN ADVANCE OF A STRONG COLD FRONTAL PASSAGE. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-260200- /O.NEW.KPAH.WI.Y.0002.101026T0500Z-101026T2000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1256 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CDT TUESDAY. * WIDESPREAD WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH WILL DEVELOP ACROSS THE REGION TONIGHT INTO TUESDAY. * TIMING: WIND SPEEDS ARE EXPECTED TO REACH ADVISORY CRITERIA OVER SOUTHEAST MISSOURI AROUND MIDNIGHT AND SPREAD EASTWARD DURING THE OVERNIGHT HOURS INTO TUESDAY. WINDS WILL BEGIN TO DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING WITH ADVISORY LEVEL WINDS EXPECTED TO BE EAST OF THE QUAD STATE REGION BY 3 PM. * WINDS: SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL SHIFT AROUND TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY. * IMPACTS: MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE. HIGH PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JP
3 follow-up statements
350 WWUS73 KPAH 260209 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 909 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY... .SURFACE WINDS WILL INCREASE SIGNIFICANTLY TONIGHT INTO TUESDAY IN ADVANCE OF A STRONG COLD FRONTAL PASSAGE. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261015- /O.CON.KPAH.WI.Y.0002.101026T0500Z-101026T2000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 909 PM CDT MON OCT 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT TUESDAY. * WIDESPREAD WIND SPEEDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH WILL DEVELOP ACROSS THE REGION TONIGHT INTO TUESDAY. * TIMING...WIND SPEEDS ARE EXPECTED TO REACH ADVISORY CRITERIA OVER SOUTHEAST MISSOURI AROUND MIDNIGHT AND SPREAD EASTWARD DURING THE OVERNIGHT HOURS INTO TUESDAY. WINDS WILL BEGIN TO DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING WITH ADVISORY LEVEL WINDS EXPECTED TO BE EAST OF THE QUAD STATE REGION BY 3 PM. * WINDS...SOUTHERLY WINDS AT 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL SHIFT AROUND TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY. * IMPACTS...MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE. HIGH PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
612 WWUS73 KPAH 260846 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 346 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261700- /O.CON.KPAH.WI.Y.0002.000000T0000Z-101026T2000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 346 AM CDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WIDESPREAD WIND SPEEDS OF 20 TO 35 MPH...WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGHOUT THE REGION TODAY. * TIMING...GUSTS UP TO 45 MPH FROM THE SOUTH HAVE ALREADY BEEN MEASURED OVER PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI EARLY THIS MORNING. THE EXTREMELY GUSTY WINDS WILL SPREAD OVER THE ENTIRE AREA THROUGH SUNRISE. THE EXTREMELY GUSTY WINDS WILL SUBSIDE FROM WEST TO EAST ACROSS THE AREA FROM NEAR SUNRISE IN THE WEST TO THE EARLY AFTERNOON IN THE FAR EASTERN PORTIONS OF THE AREA. * WINDS...SOUTHERLY WINDS AT 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL SHIFT TO THE SOUTHWEST AND DIMINISH TO 15 MPH...AS A COLD FRONT MOVES EASTWARD THROUGH THE REGION THROUGH THE EARLY AFTERNOON. * IMPACTS...MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE. HIGH PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING DIFFICULT. MOTORIST ON INTERSTATE 64 AND THE WEST KENTUCKY PARKWAY CAN EXPECT PERSISTENT STRONG CROSS WINDS THROUGH THE EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DRS
106 WWUS73 KPAH 261558 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1058 AM CDT TUE OCT 26 2010 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261700- /O.CAN.KPAH.WI.Y.0002.000000T0000Z-101026T2000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1058 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. WINDS BEHIND A COLD FRONT WILL GRADUALLY SUBSIDE TODAY AND ARE EXPECTED TO STAY BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:59 AM CDT, 8 hours 57 minutes earlier.
Area forecast discussion, Oct 25, 3:59 AM CDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 359 AM CDT MON OCT 25 2010 .DISCUSSION... MAIN CONCERNS ARE PRECIP CHANCES TODAY THROUGH TUESDAY...AND WINDS TONIGHT THROUGH TUESDAY. SHOWERS HAVE BEEN FEW AND FAR BETWEEN MOST OF THE NIGHT...BUT SOME MORE ORGANIZED CONVECTION IS NOW DEVELOPING OVER THE MISSOURI BOOTHEEL AND MOVING NORTHEAST. RUC SHOWS THE UPPER WAVE MOVING FROM THE MISSISSIPPI RIVER AT 12Z EAST OUT OF OUR REGION BY 18Z...SO WILL KEEP SOME SLIGHT TO LOW CHANCE POPS IN THIS MORNING FOR ALL BUT SOME OF OUR WESTERN COUNTIES THIS MORNING. THIS AFTERNOON WE SHOULD HAVE DRY CONDITIONS AND SOME SUNSHINE. WINDS WILL INCREASE THROUGH THE DAY AS THE PRESSURE GRADIENT TIGHTENS UP AHEAD OF OUR APPROACHING COLD FRONT. EXPECT TO SEE SOUTH WINDS GUSTING TO 25 MPH THIS AFTERNOON. GFS AND ECMWF BOTH HAVE THE FRONT INTO WESTERN PORTIONS OF THE PAH FORECAST AREA BY 12Z TUESDAY...WITH THE NAM KEEPING IT JUST WEST OF OUR COUNTIES. SHOWER AND THUNDERSTORM CHANCES WILL BE PRETTY SMALL THIS EVENING...SO JUST INCLUDED SOME SLIGHT TO LOW CHANCE POPS FOR OUR NORTHWEST AND WESTERN COUNTIES BEFORE 06Z. BETTER CHANCES FOR SHOWERS AND STORMS WILL SPREAD ACROSS OUR REGION AFTER 06Z AND THROUGH TUESDAY MORNING...WITH HIGH CHANCE POPS ACROSS THE ENTIRE FA TUESDAY MORNING. WINDS WILL INCREASE TONIGHT FROM THE SOUTH TO 15 TO 22 KTS WITH GUSTS UP TO 30 KTS...AND CONTINUE INTO TUESDAY MORNING. LOOKING AT THE LATEST FORECAST SOUNDINGS...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BRING DOWN 40 TO 55 KT WINDS BETWEEN 06Z TUESDAY AND 18Z TUESDAY...AND SPC HAS INCLUDED THE ENTIRE PAH FORECAST AREA IN A SLIGHT RISK. AFTER 18Z TUESDAY...WINDS WILL QUICKLY TAPER OFF AND SHOWER AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST AS THE FRONT MOVES EAST OF OUR REGION BY 00Z WEDNESDAY. A SECONDARY COLD FRONT WILL MOVE ACROSS THE REGION LATE WEDNESDAY INTO WEDNESDAY NIGHT. BEHIND THIS FRONT IS WHEN THE COLDER AIR WILL BEGIN TO FILTER INTO OUR REGION. AHEAD OF THIS SECOND FRONT WINDS WILL REMAIN SOUTHWESTERLY AND THUS TEMPERATURES WILL STAY ABOVE SEASONAL NORMALS. BEHIND IT ON THURSDAY AS HIGH PRESSURE BUILDS INTO THE MIDWEST...HIGH TEMPERATURES WILL FALL TO MORE SEASONAL READINGS. THE HIGH WILL BE CENTERED OVER THE PAH FA 12Z FRIDAY...SO LOWS FRIDAY MORNING WILL BE 5 TO 8 DEGREES BELOW NORMAL...WHICH MEANS SOME OF OUR NORTHERN COUNTIES WILL APPROACH THE FREEZING MARK. THE HIGH WILL REMAIN IN CONTROL OF OUR WEATHER INTO THE WEEKEND...KEEPING US DRY AND PLEASANT. USED A COMPROMISE OF MAV AND MET FOR NEAR TERM TEMPS...THOUGH STAYED A LITTLE ABOVE GUIDANCE TUESDAY NIGHT AS WINDS REMAIN SOUTHWESTERLY. WENT PRETTY CLOSE TO THE LATEST MEX IN THE EXTENDED...AND MADE A FEW MINOR TWEAKS TO BETTER BLEND WITH NEIGHBORING OFFICES. && .AVIATION... SHOWERS AND POSSIBLY A STRAY THUNDERSTORM MAY IMPACT TAFS EAST OF THE MISSISSIPPI EARLY THIS MORNING...AS AN UPPER LEVEL STORM SYSTEM SLOWLY EXITS THE REGION. MAIN IMPACT TO TERMINALS FOR TODAY AND TONIGHT WILL BE STRONG SOUTH WINDS. THE PRESSURE GRADIENT WILL TIGHTEN CONTINUOUSLY OVER THE NEXT 24 HOURS AS A VIGOROUS COLD FRONT APPROACHES FROM THE WEST. THE STRONGEST WINDS ARE LIKELY TO BE AT THE END OF PERIOD. SUSTAINED WINDS NEAR 20 KTS WITH GUSTS APPROACHING 30 KTS WILL BE POSSIBLE LATE TONIGHT. SOUTH WINDS WILL GUST TODAY AS WELL...BUT SUSTAINED WINDS WILL BE AOB 15KTS WITH GUSTS AOB 25KTS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && RST/DRS
Hazardous weather outlook, Oct 25, 8:49 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 849 AM CDT MON OCT 25 2010 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261400- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 849 AM CDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE REGION TONIGHT...ESPECIALLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE TONIGHT FOR SOUTHEAST MISSOURI...AND ACROSS AREAS OF SOUTHERN ILLINOIS AND WEST KENTUCKY WEST OF A LINE FROM FAIRFIELD ILLINOIS...TO HARRISBURG...TO PADUCAH KENTUCKY...TO MAYFIELD. THE MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE QUAD STATE TUESDAY. THERE IS A SLIGHT RISK OF SOME THUNDERSTORMS REACHING SEVERE LIMITS. THE MAIN CONCERN WITH SEVERE STORMS WILL BE DAMAGING WINDS AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY. RST
Nearby
Wind Advisories in Kentucky, 2010Wind Advisories in Illinois, 2010Wind Advisories in Missouri, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.